Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Recovering from flu, having lots of pain in kidneys, lower back now. Is this a normal flu symptom ?

Hi.... I am recovering from the flu . I went to a physician and got some antibiotics ( Z pack) which after a few days I m feeling much better BUT I m having lots of pain in my kidneys/ lower back now. Is there something else going on? I have no change or pain with urination . This is not a usual pain I have. I have been getting sick on and off all winter. Is this a normal flu symptom? Is there some ways I can treat this post-flu symptom at home? Thank you!
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
Welcome to HCM!

You should rule out kidney condition, if any, by doing certain investigations:
Ultrasound KUB, X-ray KUB, CBC, RFT, Urine routine exam.

If any stone is found, or any other kidney condition, consult your Urologist.
Till then you may take antispasmodics, analgesics, pre- & pro-biotics with your doctor's opinion.
Drink plenty of water so that at least 2 litres of urine is voided in 24 hrs.

Wish you a speedy recovery!
With warm regards.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor